# SDR ASAA2017042720554

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 34,911 hours, 10,505 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL CABIN LIGHT ILLUMINATES ON RECALL- WILL RESET PER ZONE TEMP CHECKLIST.   ACFT GROUNDED. LT AND RT TEMP CONTROLLER BITE DONE IAW FIM 21-62 TASK 801. NO FAULTS ON EITHER CONTROLLER. SWITCHES RETURNED TO ORIGINAL CONFIGURATION. NO HISTORY PAST 30 DAYS.
